MAUDE Adverse Event Report: OSCOR.INC OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR.INC OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During the preparation, the loader was in the water, our flex pusher was in the loader and the user just wanted to connect the pusher with the ball connector on the occluder.In this moment i saw there is something wrong, the user put it out of water and the pink half ring was not on its place.Another device used to complete procedure.No patient involvement reported, no additional information available,.
 
Additional Manufacturer Narrative
One 10f occlutech loader was returned from the customer under rma# 1202097895.There were no other accessories.No visible blood was found on or inside the loader one half of the split hub cap was detached from the hub of the loader upon receipt of the product.The other half of the hub cap was still attached.A trace amount of adhesive was present on both sides of the clear hub.This confirms that glue was applied during the manufacturing process but it cannot be confirm how much glue was applied.Returned device analysis revealed the loader was within manufacturing specifications.One of the split caps was detached from the hub of the loader upon receipt of the product.Adhesive was identified on the part, but it is difficult to quantify the amount of adhesive.When the adhesive is crystallized, it can actually be displaced as a solid piece when the cap is dislodged from the hub.Had the hub cap not been sufficiently glued, the loader would not have passed the leak test.As per procedure, the product is leak tested by manufacturing 100% and observed by qa at an aql level.No manufacturing rejects or anomalies of this type were recorded in the device history record.The loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional and leak tests.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Per qa procedure breezeway ii loader in-process and final inspection sample size: ansi z 1.4, gen level 1, normal, and aql 0.40.With the unaided eye, verify that the proximal hub is free of damages at the seal, cap, hub, stopcock and sideport tubing.Verify presence of seal and make sure cap is fully installed on hub.Perform leak test according to procedure 4d-51-011x-e.Product will be tested 100% by manufacturing and a sampling plan as per ansi z1.4 aql 0.65, general level l, normal per ifu: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through corrections are not required because the investigation did not conclude that the product or process did not meet specification at the time of shipment.The investigation concluded that the product met specification at the time of shipment.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19632519
Report Number1035166-2024-00073
Device Sequence Number8610164
Product Code DYB
UDI-Device Identifier00885672010300
UDI-Public00885672010300
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number98DS010
Device Catalogue Number98DS010
Device Lot NumberDP-17762
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown